[Skip to Content]
Directory

Publications


Publications for Aliprantis, Roko
>Forthcoming Publications

C. D. Aliprantis and R. Tourky. Equilibria in Infinite Dimensional Incomplete Assets Economies. Economic Theory.

C. D. Aliprantis, G. Camera and F. Ruscitti. Monetary Equilibrium and the Differentiability of the Value Function. J. Economic Dynamics and Control.

C. D. Aliprantis and G. Camera. A Correspondence-Theoretic Approach to Dynamic Optimization. Macroeconomic Dynamics.

>Journal Articles

C. D. Aliprantis, G. Camera, and F. Ruscitti (2008). Interior Optima and the Inada Conditions. Economics Letters, vol. 99, 293-297.

C. D. Aliprantis, D. Harris and R. Tourky (2007). Riesz Estimators. Journal of Econometrics, vol. 136, 431-456.

C. D. Aliprantis, G. Camera and D. Puzzello (2007). Contagion Equilibria in a Monetary Model . Econometrica, forthcoming, vol. 75, 277-282.

C. D. Aliprantis, G. Camera and D. Puzzello (2007). A Random Matching Theory. Games and Economic Behavior, vol. 59, 1-16.

C. D. Aliprantis, G. Camera and D. Puzzello (2007). Anonymous Markets and Monetary Trading. Journal of Monetary Economics, vol. 54, 1905-1928.

C. D. Aliprantis, G. Camera and D. Puzzello (2007). Bilateral Matching and Latin Squares. J. Math. Economics, vol. 43, 99-114.

C. D. Aliprantis, D. Harris and R. Tourky (2006). Piecewise Linear Functions. Macroeconomic Dynamics, vol. 10, 77-99.

C. D. Aliprantis, M. Florenzano and R. Tourky (2006). Production Equilibria. J. Math. Economics, vol. 42, 406-421.

C. D. Aliprantis, D. Glycopantis and D. Puzello (2006). The Joint Continuity of the Expected Payoff Functions. J. Math. Economics, vol. 42, 121-130.

C. D. Aliprantis, G. Camera and D. Puzzello (2006). Matching and Anonymity. Economic Theory, vol. 29, 415-432.

Y. A. Abramovich, C. D. Aliprantis, G. Sirotkin and V. G. Troitsky (2005). Some Open Problems and Conjectures Associated with the Invariant Subspace Problem. Positivity, vol. 9, 273-286.

C. D. Aliprantis, M. Florenzano and R. Tourky (2005). Linear and Non-linear Price Decentralization. J. Economic Theory, vol. 121, 51-74.

C. D. Aliprantis, P. K. Monteiro and R. Tourky (2004). Non-marketed Options, Non-existence of Equilibrium, and Non-linear Prices. J. Economic Theory, vol. 114, 345-357.

C. D. Aliprantis, M. Florenzano and R. Tourky (2004). General Equilibrium Analysis in Ordered Topological Vector Spaces. J. Math. Economics, vol. 40, 247-269.

C. D. Aliprantis, M. Florenzano, V. F. Martins-da-Rocha and R. Tourky (2004). Equilibrium Analysis in Financial Markets with Countably Many Securities. J. Math. Economics, vol. 40, 683-699.

C. D. Aliprantis and R. Tourky (2002). The Super Order Dual of an Ordered Vector Space and the Riesz-Kantorovich Formula. Trans. Amer. Math. Soc., vol. 354, 2055-2077.

C. D. Aliprantis and R. Tourky (2002). Markets That Don't Replicate Any Option. Economics Letters, vol. 76, 437-442.

C. D. Aliprantis, Y. Polyrakis and R. Tourky (2002). The Cheapest Hedge. J. Math. Economics, vol. 37, 269-295.

C. D. Aliprantis, B. Cornet and R. Tourky (2002). Economic Equilibrium: Optimality and Price Decentralization. Positivity, vol. 6, 205-241.

C. D. Aliprantis, R. Tourky and N. C. Yannelis (2001). A Theory of Value with Non-linear Prices: Equilibrium Analysis Beyond Vector Lattices. J. Economic Theory, vol. 100, 22-72.

C. D. Aliprantis, R. Tourky and N. C. Yannelis (2000). Cone Conditions in General Equilibrium. J. Economic Theory, vol. 92, 96-121.

C. D. Aliprantis, R. Tourky and N. C. Yannelis (2000). The Riesz-Kantorovich Formula in General Equilibrium Theory. J. Math. Economics, vol. 34, 55-76.

C. D. Aliprantis, D. J. Brown and J. Werner (2000). Minimum-Cost Portfolio Insurance. Journal of Economic Dynamics and Control, vol. 24, 1703-1719.

C. D. Aliprantis (1999). On the Backward Induction Method. Economic Letters, vol. 64, 125-131.

Y. A. Abramovich, C. D. Aliprantis, O. Burkinshaw and A. Wickstead (1999). A Characterization of Compact-Friendly Multiplication Operators. Indagationes Mathematicae N.S., vol. 10, 161-171.

C. D. Aliprantis, D. J. Brown, I. A. Polyrakis and J. Werner (1998). Yudin Cones and Inductive Limit Topologies. Atti Sem. Mat. Fis. Univ. Modena, vol. 46, 389-412.

C. D. Aliprantis, D. J. Brown, I. A. Polyrakis and J. Werner (1998). Portfolio Dominance and Optimality in Infinite Securities Markets. J. Math. Economics, vol. 30, 347-366.

Y. A. Abramovich, C. D. Aliprantis and O. Burkinshaw (1998). The Invariant Subspace Problem: Some Recent Advances. Rend. Istit. Mat. Univ. Trieste, vol. 29, 1-76.

C. D. Aliprantis (1997). Problem #10586. American Mathematical Monthly, vol. 104, 361.

C. D. Aliprantis (1997). On the Mas-Colell-Richard Equilibrium Theorem. J. Economic Theory, vol. 74, 414-424.

C. D. Aliprantis, K. C. Border and O. Burkinshaw (1997). Economies with Many Commodities. J. Economic Theory, vol. 74, 62-105.

C. D. Aliprantis (1997). Separable Utility Functions. J. Math. Economics, vol. 28, 415-444.

C. D. Aliprantis, K. C. Border and O. Burkinshaw (1997). New Proof of the Existence of Equilibrium in a Single Sector Growth Model. Macroeconomic Dynamics, vol. 1, 669-679.

Y. A. Abramovich , C. D. Aliprantisand O. Burkinshaw (1997). Multiplication and Compact-Friendly Operators. Positivity, vol. 1, 171-180.

Y. A. Abramovich, C. D. Aliprantis and I. A. Polyrakis (1996). Some Remarks on Surjective and Bounded Below Operators. Atti Sem. Mat. Fis. Univ. Modena, vol. 44, 455-464.

C. D. Aliprantis, K. C. Border and O. Burkinshaw (1996). Market Economies with Many Commodities. Rivista di Matematica per le Scienze Economiche e Sociali, vol. 19, 113-185.

Y. A. Abramovich, C. D. Aliprantis and W. R. Zame (1995). A Representation Theorem for Riesz Spaces and Its Application to Economics. Economic Theory, vol. 5, 527-535.

Y. A. Abramovich, C. D. Aliprantis and O. Burkinshaw (1995). Invariant Subspaces for Positive Operators Acting on a Banach Space with Basis. Proc. Amer. Math. Soc., vol. 123, 1773-1777.

Y. A. Abramovich, C. D. Aliprantis and O. Burkinshaw (1994). Invariant Subspaces for Positive Operators. J. Functional Analysis, vol. 124, 95-111.

Y. A. Abramovich, C. D. Aliprantis and I. A. Polyrakis (1994). Positive Projections and Lattice-Subspaces. Proc. Royal Irish Acad. Sect. A, vol. 94A, 237-253.

C. D. Aliprantis and D. R. Schmidt (1993). Price Dynamics in Overlapping Generations Environments. Economic Theory, vol. 3, 541-563.

Y. A. Abramovich, C. D. Aliprantis and O. Burkinshaw (1993). Invariant Subspaces of Operators on lp-Spaces. J. Functional Analysis, vol. 115, 418-424.

Y. A. Abramovich, C. D. Aliprantis and O. Burkinshaw (1993). An Elementary Proof of Douglas' Theorem on Contractive Projections on L1-spaces. J. Math. Analysis and Applications, vol. 177, 641-644.

Y. A. Abramovich, C. D. Aliprantis and O. Burkinshaw (1992). Positive Operators on Krein Spaces. Acta Appl. Math., vol. 27, 1-22.

C. D. Aliprantis and C. R. Plott (1992). Competitive Equilibria in Overlapping Generations Experiments. Economic Theory, vol. 2, 389-426.

Y. A. Abramovich, C. D. Aliprantis and O. Burkinshaw (1992). On the Spectral Radius of Positive Operators. Math. Zeitschrift, vol. 211, 593-607.

C. D. Aliprantis and O. Burkinshaw (1991). When is the Core Equivalence Theorem Valid?. Economic Theory, vol. 1, 169-182.

Y. A. Abramovich, C. D. Aliprantis and O. Burkinshaw (1991). The Daugavet Equation in Uniformly Convex Banach Spaces. J. Functional Analysis, vol. 97, 215-230.

Y. A. Abramovich, C. D. Aliprantis and O. Burkinshaw (1991). Irreducible Positive Operators and Hyperinvariant Ideals, Positive Operators. Positive Operators, Riesz Spaces and Economics, Studies in Economic Theory, vol. 2, 225-229.

C. D. Aliprantis, D. J. Brown and O. Burkinshaw (1990). Valuation and Optimality in the Overlapping Generations Model. International Economic Review, vol. 31, 275-288.

C. D. Aliprantis and O. Burkinshaw (1990). An Overlapping Generations Model Core Equivalence Theorem. J. Economic Theory, vol. 50, 362-380.

C. D. Aliprantis, D. J. Brown and O. Burkinshaw (1989). Equilibria in Exchange Economies with a Countable Number of Agents. J. Math. Analysis and Applications, vol. 142, 250-299.

C. D. Aliprantis and O. Burkinshaw (1988). The Fundamental Theorems of Welfare Economics Without Proper Preferences. J. Math. Economics, vol. 17, 41-54.

C. D. Aliprantis, D. J. Brown and O. Burkinshaw (1987). An Economy with Infinite Dimensional Commodity Space and Empty Core. Economics Letters, vol. 23, 1-4.

C. D. Aliprantis, D. J. Brown and O. Burkinshaw (1987). Edgeworth Equilibria in Production Economies. J. Econmic Theory, vol. 43, 252-291.

C. D. Aliprantis, D. J. Brown and O. Burkinshaw (1987). Edgeworth Equilibria. Econometrica, vol. 55, 1109-1137.

C. D. Aliprantis and O. Burkinshaw (1986). On the Ring Ideal Generated by a Positive Operator. J. Functional Analysis, vol. 67, 60-72.

C. D. Aliprantis and O. Burkinshaw (1985). Projecting onto the Band of Kernel Operators. Houston J. Math., vol. 11, 7-13.

C. D. Aliprantis and O. Burkinshaw (1984). Factoring Compact and Weakly Compact Operators Through Reflexive Banach Lattices. Trans. Amer. Math. Soc., vol. 283, 369-381.

C. D. Aliprantis and E. Langford (1984). Order Completions of Archimedean Riesz Spaces and l-Groups. Algebra Universalis, vol. 19, 151-159.

C. D. Aliprantis and O. Burkinshaw (1983). The Components of a Positive Operator. Math. Zeitschrift, vol. 184, 245-257.

C. D. Aliprantis and D. J. Brown (1983). Equilibria in Markets with a Riesz Space of Commodities. J. Math. Economics, vol. 11, 189-207.

C. D. Aliprantis and O. Burkinshaw (1983). On Positive Order Continuous Operators. Indagationes Math., vol. 45, 1-6.

C. D. Aliprantis and O. Burkinshaw (1982). Some Remarks on Orthomorphisms. Colloquium Math., vol. 47, 255-265.

C. D. Aliprantis and O. Burkinshaw (1982). Dunford-Pettis Operators on Banach Lattices. Trans. Amer. Math. Soc., vol. 274, 227-238.

C. D. Aliprantis, O. Burkinshaw and M. Duhoux (1982). Compactness Properties of Abstract Kernel Operators. Pacific J. Math., vol. 100, 1-22.

C. D. Aliprantis, O. Burkinshaw and P. Kranz (1981). On Lattice Properties of the Composition Operator. Manuscr. Math., vol. 36, 19-31.

C. D. Aliprantis and O. Burkinshaw (1981). On Weakly Compact Operators on Banach Lattices. Proc. Amer. Math. Soc., vol. 83, 573-578.

C. D. Aliprantis and O. Burkinshaw (1980). Positive Compact Operators on Banach Lattices. Math. Zeitschrift, vol. 174, 289-298.

C. D. Aliprantis and O. Burkinshaw (1980). On the Structure of Locally Solid Topologies. Canadian Math. Bulletin, vol. 23, 185-191.

C. D. Aliprantis and O. Burkinshaw (1980). Minimal Topologies and Lp-Spaces. Illinois J. Math., vol. 24, 164-172.

C. D. Aliprantis and O. Burkinshaw (1977). On Universally Complete Riesz Spaces. Pacific J. Math., vol. 71, 1-12.

C. D. Aliprantis and O. Burkinshaw (1976). Nakano's Theorem Revisited. Michigan Math. J., vol. 23, 173-176.

C. D. Aliprantis and O. Burkinshaw (1975). A New Proof of Nakano's Theorem in Locally Solid Riesz Spaces. Math. Zeitschrift, vol. 114, 25-33.

C. D. Aliprantis (1975). On Order Properties of Order Bounded Transformations. Canadian J. Math., vol. 27, 666-678.

C. D. Aliprantis and E. Langford (1975). Regularity Properties of Quotient Riesz Seminorms. Indagationes Math., vol. 37, 199-212.

C. D. Aliprantis (1974). Riesz Seminorms with Fatou Properties. Proc. Amer. Math. Soc., vol. 45, 383-388.

C. D. Aliprantis (1974). On the Completion of Hausdorff Locally Solid Riesz Spaces. Trans. Amer. Math. Soc., vol. 196, 105-125.

C. D. Aliprantis and E. Langford (1974). Almost -Dedekind Complete Riesz Spaces and the Main Inclusion Theorem. Proc. Amer. Math. Soc., vol. 44, 421-426.

C. D. Aliprantis, B. P. Curry and S. A. Zwick (1973). Closed Form Solutions for Excited State Populations in Temporary and Spatially Lasing Media. Applied Physics Letters, vol. 23, 574-575.

C. D. Aliprantis (1973). Some Order and Topological Properties of Locally Solid Linear Topological Riesz Spaces. Proc. Amer. Math. Soc., vol. 40, 443-447.

>Conference Proceedings

C. D. Aliprantis, K. J. Arrow, P. Hammond, F. Kubler, H. M. Wu and N. C. Yannelis (2003). Assets, Beliefs, and Equilibria in Economic Dynamics. Springer-Verlag, New York and Berlin.

C. D. Aliprantis, A. Alkan and N. C. Yannelis (1999). Current Trends in Economics: Theory and Applications. Springer-Verlag, New York and Berlin.

C. D. Aliprantis, K. C. Border and W. A. J. Luxemburg (1991). Positive Operators, Riesz Spaces, and Economics. Springer-Verlag, New York and Berlin.

C. D. Aliprantis, O. Burkinshaw and N. J. Rothman (1985). Advances in Equilibrium Theory. Springer-Verlag, New York and Berlin.

>Books

C. D. Aliprantis and R. Tourky (2007). Cones and Duality, Graduate Studies in Mathematics. American Mathematical Society, Providence, RI.

C. D. Aliprantis and O. Burkinshaw (2003). Locally Solid Riesz Spaces with Applications to Economics, Mathematical Surveys and Monographs. American Mathematical Society, Providence, RI.

Y. A. Abramovich and C. D. Aliprantis (2002). Problems in Operator Theory, Graduate Texts in Mathematics. American Mathematical Society, Providence, RI.

Y. A. Abramovich and C. D. Aliprantis (2002). An Invitation to Operator Theory, Graduate Texts in Mathematics. American Mathematical Society, Providence, RI.

C. D. Aliprantis and S. K. Chakrabarti (2000). Games and Decision Making. Oxford University Press, New York and London (1st Edition 2000, 2nd Edition forthcoming).

C. D. Aliprantis (1996). Problems in Equilibrium Theory. Springer-Verlag, New York and Berlin.

C. D. Aliprantis and K. C. Border (1994). Infinite Dimensional Analysis: A Hitchhiker's Guide, Studies in Economic Theory. Springer-Verlag, New York and Berlin (1st Edition 1994, 2nd Edition 1999, 3rd Edition 2006).

C. D. Aliprantis and O. Burkinshaw (1990). Problems in Real Analysis. Academic Press, New York (1st Edition 1990, 2nd Edition 1998).

C. D. Aliprantis, D. J. Brown and O. Burkinshaw (1989). Existence and Optimality of Competitive Equilibria. Springer-Verlag, New York and Berlin.

C. D. Aliprantis and O Burkinshaw (1985). Positive Operators. Academic Press, New York (1st Edition 1985, 2nd Edition published by Springer-Verlag in 2006).

C. D. Aliprantis and O. Burkinshaw (1981). Principles of Real Analysis. Elsevier North-Holland, New York (1st Edition 1981, 2nd Edition published by Academic Press in 1990; 3rd Edition 1998).

C. D. Aliprantis and O. Burkinshaw (1978). Locally Solid Riesz Spaces. Academic Press, New York.

>Book Chapters

C. D. Aliprantis and S. K. Chakrabarti (2006). Game Theory In Decision Making. In K. E. Lewis, W. Chen, and L. C. Schmidt (Ed.), Decision Making In Engineering Design (245-456). New York, NY: ASME Press.

C. D. Aliprantis and G. Carmona (2003). Intorduction to an Economic Problem: A Modeling Perspective. In R. Lesh and H. M. Doeer (Ed.), Beyond Constructivism: Models and Modeling Perspectives on Mathematics Problem Solving, Learning, and Teaching (255-264). Mahwah, Lawrence Erlbaum Associates, NJ.

Y. A. Abramovich and C. D. Aliprantis (2001). Positive Operators. In W.B. Johnson and J. Lindenstrauss (Ed.), Handbook of the Geometry of Banach Spaces (85-122). North-Holland, Amsterdam, & New York, NY: Elsevier Science B. V.

Y. A. Abramovich, C. D. Aliprantis and O. Burkinshaw (1995). Quasinilpotence, Cycles and Invariant Subspaces. In N. Kalton, E. Saab, & S. Montgomery-Smith (Ed.), Interaction Between Functional Analysis, Harmonic Analysis, and Probability (1-12). New York, NY: Marcel Dekker.

Y. A. Abramovich, C. D. Aliprantis and O. Burkinshaw (1995). Another Characterization of the Invariant Subspace Problem. In Operator Theory in Function Spaces and Banach Lattices (Operator Theory Advances and Applications #75) (15-31). Berlin: Birkhauser Verlag.

C. D. Aliprantis, D. J. Brown and O. Burkinshaw (1991). Valuation and Optimality in Exchange Economies with a Countable Number of Agents. In C. D. Aliprantis, K. C. Border and W. A. J. Luxemburg (Ed.), Positive Operators, Riesz Spaces, and Economics (Studies in Economic Theory #2) (1-12). New York and Berlin: Springer-Verlag.

C. D. Aliprantis, O. Burkinshaw and D. J. Brown (1985). Examples of Excess Demand Functions on Infinite Dimensional Commodity Spaces. In C. D. Aliprantis (Ed.), Advances in Equilibrium Theory (Lecture Notes in Economics and Mathematical Systems #244) (133-146). New York and Berlin: Springer-Verlag.